# SDR IPXA2023050845302

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 68,394 hours, 23,042 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND CREW ENTRY DOOR AFT SIDE DOORWAY LOWER RETAINER ASSY BROKEN. (REPLACE) OK TO WORK
